# SDR AWXA200600948

- Difficulty date: May 7, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920873 - DURING C-19 CHECK, DISCOVERED SHEAR TIE STA 188-196.5, WL 208 RT SIDE IS CRACKED.  MAINTENANCE REMOVED AND REPLACED SHEAR TIE STA 188-196.5, WL 208, RT SIDE IAW B737-300 SRM 53-10-51-2R8.
